About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 570918, 9 pages
http://dx.doi.org/10.1155/2013/570918
Research Article

Strict Efficiency in Vector Optimization with Nearly Convexlike Set-Valued Maps

1Department of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Chongqing Police College, Chongqing 401331, China
3Basic Course Department, Nanchang Institute of Science and Technology, Nanchang 330108, China

Received 10 December 2012; Revised 6 March 2013; Accepted 11 March 2013

Academic Editor: Sheng-Jie Li

Copyright © 2013 Xiaohong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. W. Kuhn and A. W. Tucker, “Nonlinear programming,” in Proceedings of the 2nd Berkeley Symposium on Mathematical Statistics and Probability, pp. 481–492, University of California Press, Los Angeles, Calif, USA, 1951. View at Zentralblatt MATH · View at MathSciNet
  2. A. M. Geoffrion, “Proper efficiency and the theory of vector maximization,” Journal of Mathematical Analysis and Applications, vol. 22, pp. 618–630, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Borwein, “Proper efficient points for maximizations with respect to cones,” SIAM Journal on Control and Optimization, vol. 15, no. 1, pp. 57–63, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Hartley, “On cone-efficiency, cone-convexity and cone-compactness,” SIAM Journal on Applied Mathematics, vol. 34, no. 2, pp. 211–222, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. P. Benson, “An improved definition of proper efficiency for vector maximization with respect to cones,” Journal of Mathematical Analysis and Applications, vol. 71, no. 1, pp. 232–241, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. I. Henig, “Proper efficiency with respect to cones,” Journal of Optimization Theory and Applications, vol. 36, no. 3, pp. 387–407, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. M. Borwein and D. Zhuang, “Super efficiency in vector optimization,” Transactions of the American Mathematical Society, vol. 338, no. 1, pp. 105–122, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Bednarczuk and W. Song, “PC points and their application to vector optimization,” Pliska Studia Mathematica Bulgarica, vol. 12, pp. 21–30, 1998.
  9. A. Zaffaroni, “Degrees of efficiency and degrees of minimality,” SIAM Journal on Control and Optimization, vol. 42, no. 3, pp. 1071–1086, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. W. Corley, “Existence and Lagrangian duality for maximizations of set-valued functions,” Journal of Optimization Theory and Applications, vol. 54, no. 3, pp. 489–500, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z.-F. Li and G.-Y. Chen, “Lagrangian multipliers, saddle points, and duality in vector optimization of set-valued maps,” Journal of Mathematical Analysis and Applications, vol. 215, no. 2, pp. 297–316, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Song, “Lagrangian duality for minimization of nonconvex multifunctions,” Journal of Optimization Theory and Applications, vol. 93, no. 1, pp. 167–182, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Y. Chen and J. Jahn, “Optimality conditions for set-valued optimization problems,” Mathematical Methods of Operations Research, vol. 48, no. 2, pp. 187–200, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. D. Rong and Y. N. Wu, “Characterizations of super efficiency in cone-convexlike vector optimization with set-valued maps,” Mathematical Methods of Operations Research, vol. 48, no. 2, pp. 247–258, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. M. Yang, D. Li, and S. Y. Wang, “Near-subconvexlikeness in vector optimization with set-valued functions,” Journal of Optimization Theory and Applications, vol. 110, no. 2, pp. 413–427, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. J. Li, X. Q. Yang, and G. Y. Chen, “Nonconvex vector optimization of set-valued mappings,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 337–350, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. F. Li, “Benson proper efficiency in the vector optimization of set-valued maps,” Journal of Optimization Theory and Applications, vol. 98, no. 3, pp. 623–649, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Mehra, “Super efficiency in vector optimization with nearly convexlike set-valued maps,” Journal of Mathematical Analysis and Applications, vol. 276, no. 2, pp. 815–832, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Y. Xia and J. H. Qiu, “Superefficiency in vector optimization with nearly subconvexlike set-valued maps,” Journal of Optimization Theory and Applications, vol. 136, no. 1, pp. 125–137, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Miglierina, “Characterization of solutions of multiobjective optimization problem,” Rendiconti del Circolo Matematico di Palermo, vol. 50, no. 1, pp. 153–164, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Jahn, Mathematical Vector Optimization in Partially Ordered Linear Spaces, vol. 31 of Methods and Procedures in Mathematical Physics, Peter D. Lang, Frankfurt, Germany, 1986. View at MathSciNet
  22. J.-B. Hiriart-Urruty, “Tangent cones, generalized gradients and mathematical programming in Banach spaces,” Mathematics of Operations Research, vol. 4, no. 1, pp. 79–97, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet